# SDR 2006UALA01839

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE 8FT OUTBOARD OF FUSELAGE HAS A SMOOTH DENT 2.75" LONG BY 2.75" WIDE BY .190 DEEP.  *S/D*  MAJOR REPAIR:  FILLED DENT WITH FILLER AND APPLIED SPEED TAPE PER SRM 55-10-01 PAGE 105.
